# SDR CALA9601893

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448561
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED.  CYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NLG SHOCK STRUT PRESSURE LOW.  A FULL STRUT SERVICE WAS PERFORMED IAW MM 32-21-02.  THE NOSE GEAR WAS SWUNG WITH OPERATION AND INDICATIONS CHECKING NORMAL.
